Well I have had the paragard since dec.And every since I got it Ihave been feel nausea every morning and having terrible back pain. Went to the doctor and they can't seem to find out if it's from the birth control or not. Can somebody please help cause this is getting out of hand here.
Welcome to the ehealthforum and I am glad to help you out. Paragard is an intrauterine birth control device and using an IUD is often accompanied by pelvic inflammatory disease. Symptoms of PID may be like pain in lower part of abdomen, discharge from vagina, pain in back, nausea, vomiting, fever etc.
You need to go for blood test, urine test, histopathological examination and Ultrasound Pelvis.For this please consult a gynecologist.
I sincerely hope that helps. Take care and regards.
hi my name is Luna and i have been on the birth control for only a month, i missed 3 pills on friday,sat and sun. but me and my bf had unprotected sex. couple days later i was in bathroom and when i wiped i saw a little blood. 2 weeks later i was suppose to get my period but i was 4 days late.it lasted for like only 2 days?...I need help, what does this mean? i had dizziness, nausea, back ache, breast pain, headache, fever.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.